# SDR DALA2014071004027

- Difficulty date: July 2, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N915DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53395
- Aircraft time: 46,809 hours, 25,429 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 1003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF CENTER WING BOX UPPER SKIN, LBL 50-54, FS 1003.  REMOVED CORROSION.  FOUND TO BE OUT OF LIMITS.  WORKED AREA PER SRM 51-10-03 AND ERA 526001-14, REV I.
